# SDR ABXA9900545

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Stuck
- Location: Rt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEAR VIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  LUBRICATED FIRST OFFICER'S WINDOW MECHANISM, OPS CHECKED GOOD.
